# SDR WRLA2009090

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND:  CRACK ON THE DB DOUBLER FASTENER AREA OF THE LEFT WING OUTBOARD FIXED CAVITY AT STA XOS627 (REF EGAT N/R U05035).  REPAIR THIS CRACKED AREA B PER MD-11 SRM 57-00-01 VOL 1 FIG 10 REV 40.  PERFORM ET INSPECTION FOR CUTOUT AREA AND ANGLE PARTS HEAT TREAT.  REFER TO JOB CARD ATTACHING SHEET NR 079580.  JOB COMPLETED AND CONDITION CHECK NORMAL.
